JournalsrmiVol. 21, No. 1pp. 163–178

A note on the existence of HH-bubbles via perturbation methods

  • Veronica Felli

    Università degli Studi di Milano-Bicocca, Italy
A note on the existence of $H$-bubbles via perturbation methods cover
Download PDF

Abstract

We study the problem of existence of surfaces in R3\mathbb{R}^3 parametrized on the sphere S2{\mathbb S}^2 with prescribed mean curvature HH in the perturbative case, i.e. for H=H0+εH1H=H_0+\varepsilon H_1, where H0H_0 is a nonzero constant, H1H_1 is a C2C^2 function and ε\varepsilon is a small perturbation parameter.

Cite this article

Veronica Felli, A note on the existence of HH-bubbles via perturbation methods. Rev. Mat. Iberoam. 21 (2005), no. 1, pp. 163–178

DOI 10.4171/RMI/419